MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE ADHESIVE PATCHES; EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM

SENSEONICS INC. EVERSENSE ADHESIVE PATCHES; EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number 102282-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 09/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer attempted further follow-ups with the user on the resolution of the infection however currently no further information is available.
 
Event or Problem Description
On august 19th, 2019, senseonics was made aware of an incident where the user developed an infection at the insertion site.

Brand Name
EVERSENSE ADHESIVE PATCHES
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20875 7005
MDR Report Key9268259
Report Number3009862700-2019-00274
Device Sequence Number11330884
Product Code QCD
UDI-Device Identifier00817491021311
UDI-Public00817491021311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number102282-500
Device Catalogue NumberFG-6403-01-300
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age14 YR